# SDR DALA1012920832

- Difficulty date: June 12, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 34,857 hours, 9,650 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR NEAR R2 LAV.  REMOVED LIGHT ASSY, AFT RT LAV 699405. REPLACED RT AFT LAV  LIGHT ASSY IAW MM WITH PART NR 331740069 ROBBED FROM A/C 1.  CHECKS OK.  NO FUMES OR SMOKE DETECTED.
